# SDR CALA2023062802043

- Difficulty date: June 25, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N37535
- Make and model: Boeing 737-9
- Aircraft serial: 66605
- Aircraft time: 3,272 hours, 1,089 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Dau
- Part number: 2245000101
- Part serial: C3A00596
- Condition: Unknown
- Location: Unknown
- Part time: 1,737 hours, 674 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

EQUIP SMOKE LIGHT IS ON RAN QRH MESSAGE STAYED ON J23 JUNCTION BOX SDR FLAGGED FOR AIR RETURN. ACCOMPLISHED CONTINUITY CHECKS AND MEGGERED WIRING FROM SMOKE MONITORED LIGHT WHILE SHAKING ALL ACCESSABLE WIRING AT SMOKE RANG WIRE FROM CONNECTOR D40776P PIN 22 TO RELAY RECEPTICLE REMOVED THE UPPER SHELF OF THE J23 JUNCTON BOX IN REFERENCE TO REPLACED DIODE R1145 AND DIODE R1146 (PRECUATIONARY)  IN REPLACED TERMINAL BLOCK TB98DY POSITIONS 9-12 AND AND TERMINAL PER HISTORY EQUIPMENT COOLING SMOKE ON TIME DELAY RELAY R1149 NORMAL OPERATION WHEN EQUIPMENT SMOKE LIGHT COMES ON IS BOTH DETECTOR CONNECTORS D15644 AND D15642 TO J23 JUNCTION BOX DETECTORS AND J23 BOX, BUT LIGHT DID NOT COME ON OR FLICKER. 14057 PIN 2 WIRE RAMG GOOD .6 OHMS RANG WIRE FROM CONNECTOR B737 IPC 50-50-52-05 INSPECTED WIRE UNDLES RELAY SOCKETS AND REFERENCE TO B737 WDM 26-19-11 PAGE 1. PARTS USED: BLOCK TB99DY POSITIONS 13-16 (PRECUATIONARY) IN REFERENCE TO HAS NOT BEEN REPLACED YET REPLACED RELAY R1149 (PRECAUTIONARY) PACKS AUTOMATICALLY GO TO HIGH AND RECIRCULATION FANS GO TO OFF CONNECTOR D40776 REF WDM 26-19-11-1 ALL WIRING CHECKED GOOD. D40776P PIN 9 TO RELAY RECEPTICLE 14057 PIN 6 WIRE RANG GOOD .6 CONNECTORS FOUND NO OBVIOUS DEFFECTS 29-7831-3-0167,QTY :1 B737 WDM 26-19-11 PAGE 1. PARTS USED:  00-0363-3-0652,QTY :1 IN REFERENCE TO B737 WDM 26-19-11 PAGE 1. PARTS USED: ACMS DATA SHOWS THE PACKS GOING TO HIGH AS SOON AS THE EQUIPMENT OHMS REFERENCE B737 WDM 26-19-11 PAGE 1 76-2553-3-0255,QTY :1 SMOKE LIGH
